# SDR ASOA2015061813135

- Difficulty date: June 5, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 33,618 hours, 24,915 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 863-969
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT TRACK BS 863-969 IS CORRODED.   FOUND TO BE OUT OF LIMITS IAW REO 670-53-00-013, REV J.  REMOVED CORROSION IAW 51-21-06-001-001-A01 AND FOUND TO BE OUT OF LIMITS IAW REO 670-53-00-013. REV J .  REMOVED AND REPLACED THE SEAT TRACK  IAW AMM 53-00-47-000-801-A01, REO 670-53-00-343, REV J,  SRM 51-41-02-001-001, DWG SK670-37543 AND AMM 53-00-49-400-801.
